A 17-year-old female asked:
Disclaimer

i took plan b 2 months ago and my last periods were normal. but this period is lighter than usual. its only heavy in the morning and lasted only 4 day?

1 doctor answer
Dr. Robert Killian
27 years experience General Practice
Thank you: Thank you for letting us know. As you would learn if you read labels, Plan B will change and plain old wreak havoc on the menstrual cycle for two months.
Answered on Jan 11, 2015
2
2 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 16-year-old female asked:
Dr. Philip Miller
A Verified Doctor answered
A US doctor answered Learn more
Normal: "incidents" should only happen if you are unprotected. If you are sexually active, use BC pills, see your GYN and ALWAYS use CONDOMS PLUS spermicidal ... Read More
A 19-year-old female asked:
Dr. Timothy Brown
43 years experience Obstetrics and Gynecology
Yes: Periods are often lighter on the pill, and a variable discharge is also common. Be sure to take your pills at about the same time every day and remem ... Read More
1
1 thank
A member asked:
Dr. Mary Engrav
30 years experience Emergency Medicine
You : You need to be evaluated. Your period sounds very heavy and the clots are concerning. If there is any chhance you may have been pregnant then you ne ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month